Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Prescribed diane35 for PCOS, no periods after stopping. Took pills, metformin without menstruation. Any problem?

hi im kim. i have pcos for about 8 yrs now. my doctor prescribed me to take diane 35 for 6 mos but i stopped after 3 mos. then after stopping pills i did not have menstruation for 4 mos. until nxt month, scanty blood came out for 3 days. now i visited my OB and adviced me to take diane 35 + metformin 500mg BID for 3 mos then a follow up check up after 3 mos. the problem is im not sure if i will be having again my menstruation that is why i started my pills and metformin even without menstruation.. is it okay? because as adviced to me, i need to take the pills on the 5th day of my menstruation.. thank u very much! hoping for your reply, that would be a great help..
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
thank you for your query
i went through your query, you should not continue the tablets as you mentioned above. after the dosage of your 1 month pills you should stop you will get your mensturation you can wait for 4-5 days after stoping the tablets, you will get withdrawl bleeding, then on 5th day you can start the tablets again. if you didnt get bleeding you have to consult your gynaecologist to rule out other causes.

thank you

Answered: Thu, 8 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor